# SDR AALA20100725TUL05

- Difficulty date: July 24, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 31,090 hours, 14,771 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MLI - INFLIGHT MCI-ORD.  FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR IN MID CABIN.  EMERGENCY DECLARED, DIVERTED MLI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND READING LIGHT AT 22D WITH BLOWN LIGHT BULB.  REPLACED LAMP FOR SEAT 22D READING LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
